Allergan (Costa Rica) Style 10 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
10-270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture and exchange".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.